# SDR 96ZZZX2043

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51569
- Make and model: Maule M-5-210C
- Aircraft serial: 6025C
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Wing Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LIFT STRUTS PER AD 93-10-06 FOUND NR 1 STRUT UNAIRWORTHY DUE TO LOWER 8 INCH OF STRUT DEFECTIVE DUE TO CORROSION.
